# SDR USAA20101112EM055

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 10014502
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1829, BOS-PHL - VERY SOUR SMELL REPORTED COMING INTO CABIN ON TAKEOFF AND CLIMBOUT.  SEEMED TO DISSIPATE ON CLIMBOUT.  MAINTENANCE CHECKED APU OIL LEVEL, FOUND GOOD.  ACCOMPLISHED ENGINE RUN UP AT DIFFERENT SETTING, NO SMELL.  ACCOMPLISHED TASK 21-20-00-810-A AND J/C FOR CABIN QUALITY CHECK, UNABLE TO DUPLICATE.  REMOVED AND REPLACED RECIRCULATION AIR FILTER, AC IS GOOD FOR SERVICE.
